# SDR SIMA200536101

- Difficulty date: December 22, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18474
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 9 AND 10 WILL NOT ILLUMINATE DURING TEST.  EXIT SIGN OVER SEAT 8A DOES NOT ILLUMINATE.  REPLACED BATTERY PACK.  IAW MM OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
